# SDR ASOA201001978

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 19,884 hours, 13,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL MID CABIN LOWER EMERGENCY LIGHT BULBS INOP.  ON LT AND RT SIDE.  RELAMPED MID CABIN LOWER EMERENCY LIGHTS ON LT AND RT SIDES IAW AMM 33-51-11, OP'S CHECK GOOD.  RELAMPED MID CABIN LOWER EMERENCY LIGHTS ON LT AND RT SIDES IAW AMM 33-51-11, OP'S CHECK GOOD.  (CLOSED)
